Microscopic tunneling theory of long Josephson junctions

N. Grønbech-Jensen, Søren A. Hattel, Mogens Rugholm Samuelsen

Research output: Contribution to journalJournal articleResearchpeer-review

237 Downloads (Pure)


We present a numerical scheme for solving a nonlinear partial integro-differential equation with nonlocal time dependence. The equation describes the dynamics in a long Josephson junction modeled by use of the microscopic theory for tunneling between superconductors. We demonstrate that the detailed behavior of a solitonic mode (fluxon dynamics) in the junction is different from the results of the conventional perturbed sine-Gordon model.
Original languageEnglish
JournalPhysical Review B
Issue number21
Pages (from-to)12457-12464
Publication statusPublished - 1992

Bibliographical note

Copyright (1992) by the American Physical Society.

Cite this

Grønbech-Jensen, N., Hattel, S. A., & Samuelsen, M. R. (1992). Microscopic tunneling theory of long Josephson junctions. Physical Review B, 45(21), 12457-12464. https://doi.org/10.1103/PhysRevB.45.12457